OSA's Digital Library

Optics Letters

Optics Letters

| RAPID, SHORT PUBLICATIONS ON THE LATEST IN OPTICAL DISCOVERIES

  • Vol. 27, Iss. 5 — Mar. 1, 2002
  • pp: 369–369

Minimizing bending losses in two-dimensional discrete soliton networks: errata

Demetrios N. Christodoulides and Eugenia D. Eugenieva  »View Author Affiliations


Optics Letters, Vol. 27, Issue 5, pp. 369-369 (2002)
http://dx.doi.org/10.1364/OL.27.000369


View Full Text Article

Acrobat PDF (33 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

No abstract available.

OCIS Codes
(190.4390) Nonlinear optics : Nonlinear optics, integrated optics
(190.5530) Nonlinear optics : Pulse propagation and temporal solitons

Citation
Demetrios N. Christodoulides and Eugenia D. Eugenieva, "Minimizing bending losses in two-dimensional discrete soliton networks: errata," Opt. Lett. 27, 369-369 (2002)
http://www.opticsinfobase.org/ol/abstract.cfm?URI=ol-27-5-369

Cited By

Alert me when this paper is cited

OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.


« Previous Article

OSA is a member of CrossRef.

CrossCheck Deposited